# SDR ASOA2012092602293

- Difficulty date: September 4, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 24,826 hours, 17,204 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 327.76
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FRAME FS 327.76 CRACKED, FOUND DURING CMS REMOVAL.  REMOVED DOOR FRAME IAW SRM 51-42-06-001-001-A01/51-42-21-001-001-A01.   INSTALLED DOOR FRAME IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01.
